# SDR ABXA20170830095

- Difficulty date: August 30, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 57,429 hours, 44,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY DESCENT SAFETY HARNESS CARABINERS WERE MISSING FROM THEIR STOWAGE POUCH. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), TWO NEW SAFETY HARNESS CARABINERS WERE INSTALLED INTO THE STOWAGE POUCH. THE CAUSE OF THE MISSING CARABINERS IS UNKNOWN.
